# SDR C1HA200281007

- Difficulty date: September 2, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 63,491 hours, 33,974 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Connector
- Condition: Loose
- Location: Fuel Dump Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

DURING FUEL DUMP, LEFT DUMP NOZZLE VALVE IN TRANSIT LIGHT ILLUMINATED BUT DID NOT EXTINGUISH.  FUEL DUMP WAS OBSERVED FROM THE COCKPIT AT RIGHT WING BUT NOT AT LEFT WING.  CLEANED AND RESECURED LEFT FUEL DUMP NOZZLE VALVE CANNON PLUG.  OPERATIONALLY CHECKS GOOD.
